# SDR MALA020404

- Difficulty date: July 13, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Swivel
- Part number: L387105A
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT #3105 AFTER GEAR RETRACTION AFTER TO, CREW RECEIVED A HYDRAULIC MC ON CWP. HYDRAULIC FLUID QUANITY WENT TO ZERO.  MAIN ACCUMULATOR WENT TO ZERO. PERFORMED QRH AND PERFORMED EMERGENCY GEAR EXTENSION.  AIR RETURN TO DTW.  MAINTENANCE INSTALLED NEW HYDRAULIC SWIVEL PN L387105A.  PERRFORMED OPS CHECKS IAW SF 340 AMM CHAPO 32. ALL CHECKS GOOD AT THIS TIME.
